RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie des Sciences de l'URSS. VI série, 1927, Volume 21, Issue 2, Pages 333–344 (Mi izv5479)  

Couches de différentes époques typologiques dans les langues du système prométhéique

N. Marr



Citation: N. Marr, “Couches de différentes époques typologiques dans les langues du système prométhéique”, Bulletin de l'Académie des Sciences de l'URSS. VI série, 21:2 (1927), 333–344

Citation in format AMSBIB
\Bibitem{Mar27}
\by N.~Marr
\paper Couches de diff\'erentes \'epoques typologiques dans les langues du syst\`eme prom\'eth\'eique
\jour Bulletin de l'Acad\'emie des Sciences de l'URSS. VI s\'erie
\yr 1927
\vol 21
\issue 2
\pages 333--344
\mathnet{http://mi.mathnet.ru/izv5479}


Linking options:
  • http://mi.mathnet.ru/eng/izv5479
  • http://mi.mathnet.ru/eng/izv/v21/i2/p333

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Извѣстія Императорской Академіи Наукъ
    Number of views:
    This page:73

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021